Has anyone experience weakness and/or fatigue while on Aciphex?
- 27 Feb 2012 by outdoorguy
- 3 Aug 2012
I've been on 40 mg. of Aciphex for 4 years and have started to experience muscle weakness and fatigue. I went off of Aciphex for two days and both of the aforementioned side effects seemed to dissipate (at least to a noticeable degree). Has anyone else experienced either fatigue or muscle weakness while on Aciphex?
Hey there outdoorguy! Sorry no one has answered your question yet. The side efect of your med is listed as a serious side effect & you should be talking to your doctor about it. I hope you have contacted him already. I am giving you alink about aciphex. Please read the side effects & if your are still having them call your doctor immediately. Best wishes to you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2011 • 2 answers
Posted 3 Jun 2012 • 3 answers
Posted 29 Mar 2013 • 2 answers
Posted 17 Nov 2013 • 2 answers
Posted 3 May 2015 • 1 answer